# SDR VTZA97151

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41058
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector
- Part number: 2061521
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT GATE, FLIGHT 6497 - DTW-IAD - NOTED SMOKE COMING FROM OVERHEAD CABIN LIGHT AT 4BC.  MAINTENANCE INSPECTED AND RESECURED LIGHT BULB INTO LIGHT SOCKET, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
